It is common as we age to require medication to keep us healthy. Sometimes those drugs or the interaction of two or more drugs our doctors prescribe can cause us to feel light-headed, dizzy, drowsy, or in some other way “not right.” Those changes can be caused by medication or drug interaction. They can be fairly minor problems or a condition that is very serious.
Whether minor or serious, the side-effects can put you at increased risk of falling. Dr. Eileen K. Hunt will help make us aware of things we need to know, what to look out for, and what questions to ask.
For the past six years, Dr. Hunt has worked as a Clinical Manager of Drug Information at New York Presbyterian Hospital/Weill Cornell Medical Center. Prior to that she was a staff pharmacist in the hospital. Dr. Hunt earned her pharmacy doctorate at St. John’s University.
Tuesday, October 15 at 2:30pm to 3:30pm
Myra Mahon Patient Resource Center, 2nd Floor
1305 York Ave., New York NY
No recent activity